# SDR GTIA2019011203083

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,685 hours, 2,918 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH FLIGHT ATTENDANCE ADVISE A POSSIBLE FUME EVENT IN REAR OF AIRCRAFT AFTER ISOLATIONPACK 2 FUMES WENT AWAY -PERFORMED TSM 05-50-00-810-831 FOR ISOLATION OF THE CAUSE OF CABIN ODOR IDENTIFY SOURCE TO PACK NR 2 A/C OK FOR CONT SERVICE NO LEAKS NOTED DURING WALKAROUND SEE L/P 2395820-2 FOR PACK NR 2 DEFFERAL.
